It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Pig tails:!

With my experience, when I was first disgnosed with Adult adhd I was put on Ritalin. For the first week or so I felt exactly like you are describing- fast heart beat, a little depression, and just that wierd feeling of nervousness. I told my doctor and she told me to stick with it. She said that sometimes newbies to Ritalin have problems at first. She said to me that your body has been so used to the "add way of life" it gets a little "shocked" when you try to correct it. I took her advice and just dealt with it the best I could . She was right- after about 1 week or so it was like someone turned a light on! It started working like it was supposed to and the difference Ritalin made was huge! I could see a difference in almost every aspect of my life. The only problem can be with "rebound" effect that I mentioned in the previous post. It's like you can feel it wearing off. So my doctor added Concerta, then switched to Ritaln LA(time release) in addition to the regular ritalin and that helped alot. After being on all that for a while, I decided around the holiday's(since I had a big break from school) to go off of everything for about 3 months. When I went back to the dr. and started again last month, I experienced the same "getting used to" effects. So again, I just stuck with it and it eventually worked itself out. So- my advice to you is to stick with it a little while. You might talk to your doctor about adding an extended release ritalin to your meds, or maybe even decreasing the dosage while you get used to it. Good luck and Hang in there! Like I said, I had the same problems that you did at first but I stuck with it :)





All times are GMT -7. The time now is 10:44 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!